# SDR REXA2015062900628

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 3,007 hours, 2,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD OVERHEAD & PAX DOOR EMER LIGHTS ARE INOPERATIVE.  R & R NR 1 EMER LIGHT BATTERY PACK WITH SERV ASSEMBLY IAW AMM 33-51-17-400-801.  OPERATIONS CHECKED GOOD.
